Title of article :
Invariance properties of some classical tests for exponentiality
Author/Authors :
Rameshwar D. Gupta، نويسنده , , Donald St. P. Richards، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 1997
Pages :
11
From page :
203
To page :
213
Keywords :
Characterizations , Dirichlet distribution , Exponentialdistribution , Kolmogorov-Smimov tests , Spacings , Liouville distribution , Reliability theory , Robustnessof tests , Empirical distribution function
Journal title :
Journal of Statistical Planning and Inference
Serial Year :
1997
Journal title :
Journal of Statistical Planning and Inference
Record number :
218374
Link To Document :
بازگشت